RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2004, Volume 16, Issue 3, Pages 56–98 (Mi aa610)  

This article is cited in 27 scientific papers (total in 27 papers)

Research Papers

Asymptotics of the solutions of the Neumann problem for hyperbolic systems in domains with conic points

A. Yu. Kokotova, B. A. Plamenevskiib

a Concordia University, Montreal
b St. Petersburg State University

Full text: PDF file (1836 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2005, 16:3, 477–506

Bibliographic databases:

Received: 01.12.2003

Citation: A. Yu. Kokotov, B. A. Plamenevskii, “Asymptotics of the solutions of the Neumann problem for hyperbolic systems in domains with conic points”, Algebra i Analiz, 16:3 (2004), 56–98; St. Petersburg Math. J., 16:3 (2005), 477–506

Citation in format AMSBIB
\Bibitem{KokPla04}
\by A.~Yu.~Kokotov, B.~A.~Plamenevskii
\paper Asymptotics of the solutions of the Neumann problem for hyperbolic systems in domains with conic points
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 3
\pages 56--98
\mathnet{http://mi.mathnet.ru/aa610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2083566}
\zmath{https://zbmath.org/?q=an:1073.35153}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 3
\pages 477--506
\crossref{https://doi.org/10.1090/S1061-0022-05-00862-9}


Linking options:
  • http://mi.mathnet.ru/eng/aa610
  • http://mi.mathnet.ru/eng/aa/v16/i3/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Matyukevich, B. A. Plamenevskii, “Elastodynamics in domains with edges”, St. Petersburg Math. J., 18:3 (2007), 459–510  mathnet  crossref  mathscinet  zmath  elib
    2. Nicaise S., Sändig A.-M., “Dynamic crack propagation in a 2D elastic body: The out-of-plane case”, J. Math. Anal. Appl., 329:1 (2007), 1–30  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Nguyen Manh Hung, Nguyen Thi Kim Son, “On the regularity of solution of the second initial boundary value problem for Schrödinger systems in domains with conical points”, Taiwanese J. Math., 13:6B (2009), 1885–1907  mathscinet  zmath  isi
    4. Nguyen Manh Hung, Tran Xuan Tiep, Nguyen Thi Kim Son, “Cauchy-Neumann problem for second-order general Schrödinger equations in cylinders with nonsmooth bases”, Bound. Value Probl., 2009, 231802, 13 pp.  mathscinet  zmath  isi
    5. Hung Nguyen Manh, Yao Jen-Chih, “On the asymptotics of solutions of the first initial boundary value problem for hyperbolic systems in infinite cylinders with base containing conical points”, Nonlinear Anal., 71:5-6 (2009), 1620–1635  crossref  mathscinet  zmath  isi  scopus
    6. Hung N.M., Yao J.C., “Cauchy-Dirichlet problem for second-order hyperbolic equations in cylinders with non-smooth base”, Nonlinear Anal., 70:2 (2009), 741–756  crossref  mathscinet  zmath  isi  scopus
    7. Hung N.M., Anh C.T., “Asymptotic Expansions of Solutions of the First Initial Boundary-Value Problem for Schrodinger Systems in Domains with Conical Points. II”, Ukrainian Mathematical Journal, 61:12 (2009), 1923–1945  crossref  mathscinet  zmath  isi  scopus
    8. Nguyen Manh Hung, Vu Trong Luong, “L-P-Regularity of Solutions to First Initial-Boundary Value Problem for Hyperbolic Equations in Cusp Domains”, Electronic Journal of Differential Equations, 2009, 151  mathscinet  isi
    9. Nguyen Manh Hung, Bui Trong Kim, “Asymptotic Behavior of Solutions to Cauchy-Dirichlet Problems for Second-Order Hyperbolic Equations in Cylinder with Non-Smooth Base”, Electronic Journal of Differential Equations, 2009, 36  mathscinet  isi
    10. Nguyen Manh Hung, Yao J.-Ch., “Cauchy-Neumann problem for second-order hyperbolic equations in cylinders with base containing conical points”, Applicable Analysis, 89:8 (2010), 1293–1311  crossref  mathscinet  zmath  isi  scopus
    11. Hung N.M., Kim B.T., Obukhovskii V., “The First Initial Boundary Value Problem for Hyperbolic Systems in Infinite Nonsmooth Cylinders”, Taiwanese J Math, 15:6 (2011), 2555–2576  crossref  mathscinet  zmath  isi  elib  scopus
    12. Nguyen Manh Hung, Nguyen Thanh Anh, Phung Kim Chuc, “On the regularity of the solution for the second initial boundary value problem for hyperbolic systems in domains with conical points”, Bound Value Probl, 2011, 17  mathscinet  isi
    13. Nguyen Manh Hung, Phung Kim Chuc, “On the Smoothness of the Solution for the Initial-Neumann Problem for the Hyperbolic Systems in Lipschitz Cylinders”, Taiwan. J. Math., 16:5 (2012), 1629–1645  crossref  mathscinet  zmath  isi  scopus
    14. Bellis C., Bonnet M., “Qualitative Identification of Cracks Using 3D Transient Elastodynamic Topological Derivative: Formulation and FE Implementation”, Comput. Meth. Appl. Mech. Eng., 253 (2013), 89–105  crossref  mathscinet  zmath  isi  scopus
    15. Nguyen Manh Hung, Hoang Viet Long, Nguyen Thi Kim Son, “On the Asymptotics of Solutions to the Second Initial Boundary Value Problem for Schrodinger Systems in Domains with Conical Points”, Appl. Mat., 58:1 (2013), 63–91  crossref  mathscinet  zmath  isi  scopus
    16. Vu Trong Luong, Nguyen Manh Hung, Do Van Loi, “Asymptotics of Solutions to the Dirichlet-Cauchy Problem for Parabolic Equations in Domains with Edges”, Ann. Pol. Math., 109:2 (2013), 121–135  crossref  mathscinet  zmath  isi  scopus
    17. Nguyen Manh Hung, Nguyen Thanh Anh, “On Initial-Boundary Value Problems for Hyperbolic Equations in Domains with Conical Points”, Abstract Appl. Anal., 2013, 801314  crossref  mathscinet  isi  scopus
    18. D. V. Korikov, “Asymptotic behavior of solutions to wave equation in domain with a small hole”, St. Petersburg Math. J., 26:5 (2015), 813–838  mathnet  crossref  mathscinet  isi  elib  elib
    19. Nguyen Manh Hung, Phung Kim Chuc, “Asymptotic of Solutions For Second Ibvp For Hyperbolic Systems in Non-Smooth Domains”, Appl. Anal., 93:5 (2014), 1010–1035  crossref  mathscinet  zmath  isi  scopus
    20. Vu Trong Luong, Nguyen Thi Hue, “On the Asymptotic of Solution To the Dirichlet Problem For Hyperbolic Equations in Cylinders With Edges”, Electron. J. Qual. Theory Differ., 2014, no. 10, 1–15  crossref  mathscinet  isi
    21. Mueller F.L. Schwab Ch., “Finite Elements With Mesh Refinement For Wave Equations in Polygons”, J. Comput. Appl. Math., 283 (2015), 163–181  crossref  mathscinet  zmath  isi  scopus
    22. Nguyen Manh Hung, Nguyen Thi Lien, “on the Asymptotic Formulas of Solutions To the Boundary Value Problem Without Initial Condition For Schrodinger Systems in Domain With Conical Points”, Nonlinear Anal.-Theory Methods Appl., 130 (2016), 18–30  crossref  mathscinet  zmath  isi  scopus
    23. D. V. Korikov, B. A. Plamenevskiǐ, “Asymptotics of solutions for stationary and nonstationary Maxwell systems in a domain with small holes”, St. Petersburg Math. J., 28:4 (2017), 507–554  mathnet  crossref  mathscinet  isi  elib
    24. Mueller F. Schwab Ch., “Finite elements with mesh refinement for elastic wave propagation in polygons”, Math. Meth. Appl. Sci., 39:17 (2016), 5027–5042  crossref  mathscinet  zmath  isi  scopus
    25. Gimperlein H., Meyer F., Oezdemir C., Stark D., Stephan E.P., “Boundary Elements With Mesh Refinements For the Wave Equation”, Numer. Math., 139:4 (2018), 867–912  crossref  mathscinet  zmath  isi  scopus
    26. Mueller F., Schotzau D., Schwab Ch., “Discontinuous Galerkin Methods For Acoustic Wave Propagation in Polygons”, J. Sci. Comput., 77:3, SI (2018), 1909–1935  crossref  mathscinet  zmath  isi  scopus
    27. Korikov D., Plamenevskii B., “Asymptotics of Solutions to Nonstationary Maxwell System in Domains With Small Cavities”, 2018 Days on Diffraction (Dd), eds. Motygin O., Kiselev A., Goray L., Kazakov A., Kirpichnikova A., Perel M., IEEE, 2018, 176–181  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:313
    Full text:79
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019